# SDR SWAA2022030381851

- Difficulty date: January 27, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 68,733 hours, 40,651 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Lh Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG I/B FAN COWL HAS CORROSION 1.5' LONG AT 3 O'CLOCK 5' FROM AFT EDGE WITH PIN HOLES / REF LP 0870150 FOR RESOLUTION
